Acta Mathematica, 2000

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this year (35 articles)

Volume 184, Issue 1

[1] Mirror symmetry and toric degenerations of partial flag manifolds

Victor V. Batyrev Mathematisches Institut, Eberhard-Karls-Universität Tübingen Ionuţ Ciocan-Fontanine Department of Mathematics, Northwestern University Bumsig Kim Department of Mathematics, Pohang University of Science and Technology (Postech) Duco van Straten FB 17, Mathematik, Johannes Gutenberg-Universität Mainz

TBD mathscidoc:1701.331881

Acta Mathematica, 184, (1), 1-39, 1998.5
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 672 downloads ] [ 0 comments ] [ Cited by 54 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Inverse scattering on asymptotically hyperbolic manifolds

Mark S. Joshi Natwest Group, Market Risk Antônio Sá Barreto Department of Mathematics, Purdue University

TBD mathscidoc:1701.331882

Acta Mathematica, 184, (1), 41-86, 1998.11
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 662 downloads ] [ 0 comments ] [ Cited by 59 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Sharp Lieb-Thirring inequalities in high dimensions

Ari Laptev Department of Mathematics, The Royal Institute of Technology Timo Weidl Department of Mathematics, The Royal Institute of Technology

TBD mathscidoc:1701.331883

Acta Mathematica, 184, (1), 87-111, 1999.3
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 491 downloads ] [ 0 comments ] [ Cited by 90 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] A criterion of algebraicity for Lelong classes and analytic sets

Ahmed Zeriahi Laboratoire de Mathématiques Emile Picard, UMR 5580, Université Paul Sabatier-Toulouse 3

TBD mathscidoc:1701.331884

Acta Mathematica, 184, (1), 113-143, 1998.9
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 637 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 184, Issue 2

[1] On the asymptotic geometry of abelian-by-cyclic groups

Benson Farb Department of Mathematics, University of Chicago Lee Mosher Department of Mathematics and Computer Science, Rutgers University

TBD mathscidoc:1701.331885

Acta Mathematica, 184, (2), 145-202, 1998.12
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 653 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] A compactification of Hénon mappings in$C$^{2}as dynamical systems

John Hubbard Department of Mathematics Mallott Hall, Cornell University Peter Papadopol Department of Mathematics Mallott Hall, Cornell University vladimir Veselov Department of Mathematics Mallott Hall, Cornell University

TBD mathscidoc:1701.331886

Acta Mathematica, 184, (2), 203-270, 2000.9
[ Download ] [ 2017-01-08 20:33:35 uploaded by actaadmin ] [ 842 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Uniqueness of Kähler-Ricci solitons

Gang Tian Department of Mathematics, Massachusetts Institute of Technology Xiaohua Zhu School of Mathematical Sciences, Peking University

TBD mathscidoc:1701.331887

Acta Mathematica, 184, (2), 271-305, 2000.9
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 749 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 185, Issue 1

[1] Currents in metric spaces

Luigi Ambrosio Scuola Normale Superiore, Piazza Cavalieri 7, Pisa, Italy Bernd Kirchheim Max-Planck-Institut für Mathematik, Inselstrasse 22-26, Leipzig, Germany

TBD mathscidoc:1701.331888

Acta Mathematica, 185, (1), 1-80, 1999.10
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 895 downloads ] [ 0 comments ] [ Cited by 173 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Kelvin transform and multi-harmonic polynomials

Jean-Louis Clerc Institut Elie Cartan U. M. R. 7502 (UHP-CNRS-INRIA), Université Henri Poincaré

TBD mathscidoc:1701.331889

Acta Mathematica, 185, (1), 81-99, 1999.10
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 568 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Monstrous moonshine of higher weight

Chongying Dong Department of Mathematics, University of California Geoffrey Mason Department of Mathematics, University of California

TBD mathscidoc:1701.331890

Acta Mathematica, 185, (1), 101-121, 1998.12
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 415 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] On equiresolution and a question of Zariski

Orlando Villamayor U Departmento de Matemáticas, Universidad Autonoma de Madrid

TBD mathscidoc:1701.331891

Acta Mathematica, 185, (1), 123-159, 1998.8
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 671 downloads ] [ 0 comments ] [ Cited by 10 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 185, Issue 2

[1] Stability of embeddings for pseudoconcave surfaces and their boundaries

Charles L. Epstein Department of Mathematics, University of Pennsylvania Gennadi M. Henkin Institut de Mathématique de Jussieu, Université de Paris VI

TBD mathscidoc:1701.331892

Acta Mathematica, 185, (2), 161-237, 1999.7
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 513 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The asymptotic determinant of the discrete Laplacian

Richard Kenyon CNRS UMR 8628 Laboratoire de Mathématique, Université de Paris-Sud

TBD mathscidoc:1701.331893

Acta Mathematica, 185, (2), 239-286, 1999.1
[ Download ] [ 2017-01-08 20:33:36 uploaded by actaadmin ] [ 651 downloads ] [ 0 comments ] [ Cited by 51 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] On a problem in simultaneous diophantine approximation: Littlewood's conjecture

Andrew D. Pollington Department of Mathematics, Brigham Young University Sanju L. Velani Department of Mathematics Queen Mary & Westfield College, University of London

TBD mathscidoc:1701.331894

Acta Mathematica, 185, (2), 287-306, 2000.9
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 620 downloads ] [ 0 comments ] [ Cited by 14 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 186, Issue 1

[1] Primes represented by$x$^{3}+2$y$^{3}

D.R. Heath-Brown University of Oxford, Oxford, England, U.K.

TBD mathscidoc:1701.331895

Acta Mathematica, 186, (1), 1-84, 1999.4
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 503 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The colored Jones polynomials and the simplicial volume of a knot

Hitoshi Murakami Weseda University, Tokyo, Japan Jun Murakami Department of Mathematics Graduate School of Science, Osaka University

TBD mathscidoc:1701.331896

Acta Mathematica, 186, (1), 85-104, 1999.5
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 485 downloads ] [ 0 comments ] [ Cited by 195 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Degenerating the complex hyperbolic ideal triangle groups

Richard Evan Schwartz Department of Mathematics, Univeristy of Maryland

TBD mathscidoc:1701.331897

Acta Mathematica, 186, (1), 105-154, 1999.5
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 629 downloads ] [ 0 comments ] [ Cited by 22 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 186, Issue 2

[1] Spectral theory of Laplacians for Hecke groups with primitive character

Erik Balslev Department of Mathematical Sciences, University of Aarhus Alexei Venkov Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331898

Acta Mathematica, 186, (2), 155-217, 1999.11
[ Download ] [ 2017-01-08 20:33:37 uploaded by actaadmin ] [ 579 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Quasiregular mapping and cohomology

Mario Bonk Department of Mathematics, University of Michigan Juha Heinonen Department of Mathematics, University of Michigan

TBD mathscidoc:1701.331899

Acta Mathematica, 186, (2), 219-238, 2000.7
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 682 downloads ] [ 0 comments ] [ Cited by 16 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Thick points for planar Brownian motion and the Erdős-Taylor conjecture on random walk

Amir Dembo Departments of Mathematics and Statistics, Stanford University Yuval Peres Department of Statistics, University of California at Berkeley Jay Rosen Department of Mathematics College of Staten Island, CUNY Ofer Zeitouni Department of Electrical Engineering, Technion

TBD mathscidoc:1701.331900

Acta Mathematica, 186, (2), 239-270, 1999.5
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 649 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Mutually stationary sequences of sets and the non-saturation of the non-stationary ideal on$P$_{ϰ}(λ)

Matthew Foreman Department of Mathematics, University of California at Irvine Menachem Magidor Institute of Mathematics, Hebrew University

TBD mathscidoc:1701.331901

Acta Mathematica, 186, (2), 271-300, 1999.9
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 686 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 187, Issue 1

[1] Dynamique des automorphismes des surfaces K3

Serge Cantat IRMAR, UMR 6625 du CNRS, Université de Rennes I

TBD mathscidoc:1701.331902

Acta Mathematica, 187, (1), 1-57, 2000.2
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 513 downloads ] [ 0 comments ] [ Cited by 102 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The$L$_{∞}-norm of the$L$_{2}-spline projector is bounded independently of the knot sequence: A proof of de Boor's conjecture

A. Yu. Shadrin RWTH, Aachen, Germany

TBD mathscidoc:1701.331903

Acta Mathematica, 187, (1), 59-137, 2000.2
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 530 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Polynomial inverse images and polynomial inequalities

Vilmos Totik Boyai Institute, University of Szeged

TBD mathscidoc:1701.331904

Acta Mathematica, 187, (1), 139-160, 1999.9
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 705 downloads ] [ 0 comments ] [ Cited by 67 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 187, Issue 2

[1] Extrapolation of Carleson measures and the analyticity of Kato's square-root operators

Pascal Auscher Faculté de Mathématiques et d'Informatique, Université de Picardie-Jules Verne LAMFA, CNRS-FRE 2270 Steve Hofmann Department of Mathematics, University of Missouri at Columbia John L. Lewis Department of Mathematics, University of Kentucky Philippe Tchamitchian Faculté des Sciences et Techniques de Saint-Jérôme, Université d'Aix-Marseille III LAT, CNRS-UMR 6632

TBD mathscidoc:1701.331905

Acta Mathematica, 187, (2), 161-190, 2000.5
[ Download ] [ 2017-01-08 20:33:38 uploaded by actaadmin ] [ 767 downloads ] [ 0 comments ] [ Cited by 27 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Local solvability for a class of differential complexes

Paulo D. Cordaro Department of Mathematics Institute of Mathematics and Statistics (IME), University of São Paulo Jorge G. Hounie Department of Mathematics, Federal University of São Carlos

TBD mathscidoc:1701.331906

Acta Mathematica, 187, (2), 191-212, 2000.6
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 329 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Escaping geodesics of Riemannian surfaces

José L. Fernández Departamento de Matemáticas, Universidad Autónoma de Madrid María V. Melián Departamento de Matemáticas, Universidad Autónoma de Madrid

TBD mathscidoc:1701.331907

Acta Mathematica, 187, (2), 213-236, 1997.1
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 391 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Values of Brownian intersection exponents, I: Half-plane exponents

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Microsoft Research, 1, Microsoft Way, Redmond, WA, USA Wendelin Werner Département de Mathématiques, Université Paris-Sud

TBD mathscidoc:1701.331908

Acta Mathematica, 187, (2), 237-273, 2000.1
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 675 downloads ] [ 0 comments ] [ Cited by 198 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Values of Brownian intersection exponents, II: Plane exponents

Gregory F. Lawler Department of Mathematics, Duke University Oded Schramm Microsoft Research, 1, Microsoft Way, Redmond, WA, USA Wendelin Werner Départment de Mathématiques, Université Paris-Sud

TBD mathscidoc:1701.331909

Acta Mathematica, 187, (2), 275-308, 2000.5
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 597 downloads ] [ 0 comments ] [ Cited by 334 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 188, Issue 1

[1] Algebraic K-theory of topological K-theory

Christian Ausoni Department of Pure Mathematics, University of Sheffield John Rognes Department of Mathematics, University of Oslo

TBD mathscidoc:1701.331910

Acta Mathematica, 188, (1), 1-39, 2000.5
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 496 downloads ] [ 0 comments ] [ Cited by 37 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Anderson localization for Schrödinger operators on Z^{2}with quasi-periodic potential

Jean Bourgain Institute for Advanced Study, Olden Lane, Princeton, NJ, USA Michael Goldstein Institute for Advanced Study, Olden Lane, Princeton, NJ, USA Wilhelm Schlag Division of Astronomy, Mathematics, and Physics, 253-37 Caltech, Pasadena, CA, USA

TBD mathscidoc:1701.331911

Acta Mathematica, 188, (1), 41-86, 2000.6
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 640 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Smoothness of Lipschitz-continuous graphs with nonvanishing Levi curvature

G. Citti Dipartimento di Matematica, Università di Bologna E. Lanconelli Dipartimento di Matematica, Università di Bologna A. Montanari Dipartimento di Matematica, Università di Bologna

TBD mathscidoc:1701.331912

Acta Mathematica, 188, (1), 87-128, 2000.4
[ Download ] [ 2017-01-08 20:33:39 uploaded by actaadmin ] [ 722 downloads ] [ 0 comments ] [ Cited by 25 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] The second main theorem for holomorphic curves into semi-Abelian varieties

Junjiro Noguchi Graduate School of Mathematical Sciences, University of Tokyo Jörg Winkelmann Graduate School of Mathematical Sciences, University of Tokyo Katsutoshi Yamanoi Research Institute for Mathematical Sciences, Kyoto University

TBD mathscidoc:1701.331913

Acta Mathematica, 188, (1), 129-161, 2000.1
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 548 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 188, Issue 2

[1] Perturbation theory for infinite-dimensional integrable systems on the line. A case study

Percy Deift Courant Institute of Mathematical Sciences, New University Xin Zhou Department of Mathematics, Duke University

TBD mathscidoc:1701.331914

Acta Mathematica, 188, (2), 163-262, 2000.1
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 652 downloads ] [ 0 comments ] [ Cited by 18 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] The Schrödinger operator on the energy space: boundedness and compactness criteria

Vladimir G. Maz'ya Department of Mathematics, Linköping University Igor E. Verbitsky Department of Mathematics, University of Missouri

TBD mathscidoc:1701.331915

Acta Mathematica, 188, (2), 263-302, 2000.10
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 343 downloads ] [ 0 comments ] [ Cited by 41 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved